# SDR NACA2023071800001

- Difficulty date: July 18, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 86,969 hours, 14,818 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Whcu, Boeing
- Component part number: 6240665
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FWD WINDOW HEAT INOP. DEFERRED IAW MEL 30-41-01-01 CAT C. REPLACED RH FWD WINDOW HEAT CONTROL IAW AMM 30-41-01
